Diophantine approximations on projective spaces.
Inventiones mathematicae, Tome 116 (1994) no. 1-3, pp. 109-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1994__116_1-3_144186,
author = {Gerd Faltings and Gisbert W\"ustholz},
title = {Diophantine approximations on projective spaces.},
journal = {Inventiones mathematicae},
pages = {109--138},
year = {1994},
volume = {116},
number = {1-3},
zbl = {0805.14011},
url = {http://geodesic.mathdoc.fr/item/IM_1994__116_1-3_144186/}
}
Gerd Faltings; Gisbert Wüstholz. Diophantine approximations on projective spaces.. Inventiones mathematicae, Tome 116 (1994) no. 1-3, pp. 109-138. http://geodesic.mathdoc.fr/item/IM_1994__116_1-3_144186/